Last week on July 19th, I took plan b for a mistake that I had with the boyfriend. Four days later (July 23rd), I had extremely heavy bleeding for about 3 days then it stopped on July 25th. Was this my period? Or just a way to show the pill worked? If this was my period, I was 3 weeks early. Is that normal? I read the box and I understand it brought early or delayed periods, but 3 weeks early? Should I expect my period to go back to normal now?
Posts: 11 | From: US | Registered: Jun 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Yes, Plan B can lead to periods being earlier or later than expected, and you can expect these changes to possibly last for a couple of months.
The side effects experienced by people who take Plan B vary a great deal, so it's hard to predict what your body will do next. Nothing you've described here sounds abnormal, though.
-------------------- Robin Posts: 4610 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.